HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

[Case of myelosan-induced hematopoietic aplasia in erythremia].

AuthorsA V Demidova, A P Siver, V I Pogorzhel'skiĭ
JournalTerapevticheskiĭ arkhiv (Ter Arkh) Vol. 49 Issue 2 Pg. 133-4 ( 1977) ISSN: 0040-3660 [Print] USSR
Vernacular TitleSluchaĭ mielosanovoĭ aplazii krovetvoreniia u bol'nykh ĕritremieí
PMID860217 (Publication Type: Case Reports, Journal Article)
Chemical References
  • Busulfan
Topics
  • Aged
  • Bone Marrow Diseases (chemically induced)
  • Busulfan (adverse effects, therapeutic use)
  • Female
  • Humans
  • Polycythemia Vera (drug therapy)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: